# SDR IPXA2024082186362

- Difficulty date: August 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 25,322 hours, 15,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: A57244533271
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SHOURD BOX CLOSING PANEL REQUIRES REPLACEMENT. FABRICATED, LOCATED AND DRILLED NEW SHROUD BOX CLOSING PANEL IAW SRM 57-51-12 FIGURE 6 PAGE 21 FROM P/N 7075-T6.063C B/N 0004216801.
